Benylin Children's Chesty Coughs - 125ml

Benylin Children's Chesty Coughs - 125ml
Zoom  Zoom
Our Price:  £4.21
List Price:  £4.68
Saving Of:  £0.47 (10%)
(Inc. 20% VAT)Earn 4 Loyalty Points
+

Brand:  Benylin

Availability:  

In stock, immediate despatch  

Benylin

Benylin Children's Chesty Coughs  - 125ml

Benylin Children’s Chesty Coughs provides effective relief from children’s chesty coughs.


Benylin Children's Chesty Cough - 125ml

BENYLIN® Children’s Chesty Coughs provides effective relief from children’s chesty coughs. It is sugar & colour free, non-drowsy and strawberry flavour. Suitable for children aged 6 years and over.

How does it work?

Benylin children's chesty coughs syrup contains the active ingredient guaifenesin.

Guaifenesin is a type of medicine called a cough expectorant. Expectorants are used to treat a productive or chesty cough, in which phlegm is coughed up.

Expectorants such as guaifenesin are thought to work by stimulating receptors in the stomach, causing a reflex increase in the volume of fluid produced in the airways. This decreases the thickness of the secretions in the airways, thus loosening phlegm and making it easier to cough up.

What is it used for?

  • Chesty coughs in children over six years of age.

Warning!

  • March 2009: Over-the-counter cough and cold medicines for children have recently been under review in the UK. New advice is that several cough and cold medicines, including this one, are no longer recommended for children under six years of age. This is because there is no evidence that they work in this age group, and they can potentially cause side effects such as allergic reactions, effects on sleep or hallucinations. The packaging and leaflets for cough and cold medicines will be updated over the next year to reflect this information. When the newly labelled products become available they will only be sold from pharmacies, where advice on using the medicines safely can be given. Products with old labelling that give doses for children under six won't be immediately withdrawn from sale, because there are no immediate safety issues with them and they have been in wide use for decades. However, you should no longer give these medicines to children under six. The new recommendations are part of a long-term package of measures that are being phased in to improve the safe use of cough and cold medicines in children under 12 years of age. If you have just given this medicine to a child under six there is no need to worry, provided they were given the dose recommended on the bottle, but you shouldn't use this medicine for them in the future. Children aged 6 to 12 years can still be given this medicine, because the risk of side effects is reduced in older children as they weigh more, get fewer colds and can also tell you if the medicine is doing them any good. For more advice talk to your pharmacist.
  • If your child has any of the following symptoms you should consult your doctor so that their cough can be investigated further: coughing up phlegm that is green, rusty brown, yellow, blood-stained or foul smelling; shortness of breath, wheezing or difficulty breathing; sudden weight loss; recurrent night-time cough; or a long-term persistent cough.
  • The recommended dose of this medicine varies depending on the age of your child. Carefully follow the dosage instructions provided with this medicine. Do not exceed the recommended dose. The medicine should be administered carefully using the spoon or measuring device supplied to ensure the child does not receive more than the maximum dose.
  • If your child's symptoms persist consult your doctor.
  • Do not give your child other cough and cold medicines in combination with this one. Different products may contain the same active ingredient(s) and using more than one at the same time could lead to you exceeding the recommended dose for your child. For further advice talk to your pharmacist.

Use with caution in

  • Severely decreased kidney function.
  • Severely decreased liver function.

Not to be used in

  • Children under six years of age.

This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.

If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.

Side effects

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Just because a side effect is stated here does not mean that all people using this medicine will experience that or any side effect.

  • Abdominal discomfort (very rarely).

The side effects listed above may not include all of the side effects reported by the medicine's manufacturer.

For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.

How can this medicine affect other medicines?

You should not give your child other cough and cold medicines in combination with this one. Different products may contain the same active ingredient(s) and using more than one at the same time could lead to you exceeding the recommended dose for your child. For further advice talk to your pharmacist.

You should not give this medicine in combination with medicines that contain cough suppressants, such as dextromethorphan or pholcodine, as these would have an opposite effect to this medicine.

This medicine is not expected to affect any other medicines. However, if your child is already taking any other medicines, including herbal medicines and those bought without a prescription, you should always check with your pharmacist before giving this one as well, to make sure that the combination is safe.

 

Be the first to Write a Review for this item!


   This Product is Pharmacy Only [P] and can only be sold under the supervison of a pharmacist.

   You will be required to answer a few basic questions during the checkout process which be reviewed by our pharmacist to ensure that the product is suitable for use.

We are a UK Registered Pharmacy regulated by the GPhC - General Pharmecutical Council.  

PLEASE NOTE: Regulations Prohibit the sale of Pharmacy Only Items Outside of the UK.

Some products marked as pharmacy only items may be subject to age restrictions and may not be suitable for use by everyone.

Always read the label or patient information leafet before taking any medication and if you are unsure speak to your pharmacist.

Delivery Information

Standard Delivery (2 to 5 Working Days) Royal Mail - 2.95*

Orders dispatched using Standard Delivery can take between 2 to 5 working days to arrive.

Standard Delivery orders are dispatched using the Royal Mail Tracked Service.

This is a priority service with a tracking number so you can follow the progress of you order on its journey to you. You will be required to sign for the parcel so please ensure that you are available at you delivery address between 9am and 5pm on your expected delivery day. (see Tracking My order)

*Standard Delivery is FREE for orders over £50.

*For orders of less than 50 there will be a delivery charge of 2.95

Next Day Delivery (Next Working Day)* Starting at 6.95


This is our express delivery option and orders placed before 2pm Monday to Friday will be dispatched on the same day using Royal Mail Next day service, for a guaranteed Next Working Day Delivery.

This service has a tracking number for your parcel so you can follow the progress of your order on its journey to you (see Tracking My Order). You will be required to sign for the parcel so please ensure that you are available at your delivery address between 9am and 5pm on you expected delivery day.          

Delivery Terms and Conditions

If your order is returned to us by Royal Mail because either you have failed to collect or re-arrange delivery for you item or you have provided us with an inaccurate delivery address, a handling charge of £2.95 may be payable.

Next Day Delivery Prices

 Weight (KG) Price
 0.00 - 0.50 6.95
 0.50 - 1.00 8.95
 1.00 - 2.00 12.95
 2.00 - 10.00 39.95

Order Tracking

See here for details on tracking your order.

 


Customer Reviews

Be the first to Write a Review for this item!

   
Search: